# SDR CA111115009

- Difficulty date: November 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 13,559 hours
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) DURING PRE-FLIGHT INSPECTION AN OIL LEAK WAS OBSERVED ON THE RT SIDE BY THE PILOT.  AFTER INVESTIGATION THE MECHANICAL GAS PUMP WAS REPLACED.  RUN UP WAS PERFORMED, NO LEAKAGE.
